Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

On blood thinners, have dizziness, tiredness, loss of focus, low BP. History of spontaneous pulmonary embolism. Bothersome?

I am a 31yr old woman with a history of spontanious pulmanary embalisms. I am on blood thinner and lately ive felt a bit dizzy, tired and not really focused. I took my blood presure today at the pharmacy and it was 86/58 with a pulse rate of like 87 or 89. Im conserned that my blood pressure may be too low. it normally is in the range of about 120/80
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pulmonologist 's  Response
Repeated spontaneous pulmonary embolisms associated with dizziness, tiredness & loss of focus has 2 possibilities. 1. reason for your embolisms are not yet known. May be the primary reason for embolism is also causing you dizziness. 2. repeated pul embolism leads to a condition called Increased BP of your Lungs vessels (Pulmonary hypertension). Ask your doctor if you need to do a pulmonary angiography.
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor